# SDR COEA2015121505811

- Difficulty date: December 15, 2015
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Support Bracket
- Part number: S2728176020400
- Condition: Corroded
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM TAB BELLCRANK SUPPORT BRACKET HAS CORROSION ON NUT PLATES UPPER SURFACE.   REPLACED THE BRACKET AND SUPPORT ASSEMBLY WITH OEM PART.
